# SDR V0XR20230609003

- Difficulty date: January 19, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N12564
- Make and model: Emb EMB-145LR
- Aircraft serial: 145618
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Part time: 41,566 hours, 32,441 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 17 R IS CORRODED BETWEEN FRAMES 22A AND 23. REPAIRED STRINGER 17 R BETWEEN FRAMES 22A AND 23 IAW EMBRAER ETD2023-145-002628 REV A.
